Some Results on Unirationality of Algebraic Surfaces.
Mathematische Annalen, Tome 230 (1977), pp. 153-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__230_163036,
author = {Tetsuji Shioda},
title = {Some {Results} on {Unirationality} of {Algebraic} {Surfaces.}},
journal = {Mathematische Annalen},
pages = {153--168},
year = {1977},
volume = {230},
zbl = {0343.14021},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__230_163036/}
}
Tetsuji Shioda. Some Results on Unirationality of Algebraic Surfaces.. Mathematische Annalen, Tome 230 (1977), pp. 153-168. http://geodesic.mathdoc.fr/item/MAN_1977__230_163036/